MathSciNet Relay Station
MathSciNet bibliographic data
MR143946 (26 #1495) 32.70
Siciak, Józef On some extremal functions and their applications in the theory of analytic functions of several complex variables. Trans. Amer. Math. Soc. 105 1962 322–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement